Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Klonopin withdrawl
avatar
tkellyvt1 posted:
Hi,
I take zoloft for my anxiety/ocd and recently started klonopin to help with the anxiety. I took .25mg 2x a day for two weeks and then started to do only .25mg 1x a day because it made me tired. I forgot to take my klonopin yesterday and was wondering if given the dose I was on and the amount of time I was on it is it likely I would feel withdrawal symptoms?
Reply
 
avatar
Patricia Farrell, PhD responded:
I'm not an MD and the best people to ask about this would be either your prescriber or your pharmacist. Sounds like you were taking a very low dose and it might not affect you at all, but ask the other experts for guidance on this.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.